# SDR P5CA9600264

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exh Sleeve Skin
- Condition: Peeled Back
- Location: Nr 2 Engine
- Part time: 58,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE AFT EXHAUST SLEEVE LEADING EDGE SKIN PEELED BACK AND DAMAGED FROM 2 O'CLOCK TO 7 O'CLOCK POSITION.  REPAIRED AREA IAW SRM 54-30-03.
